# SDR USAA2013081200008

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 39,793 hours, 22,522 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Door Slide
- Part time: 63,318 hours, 27,079 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SLIDE COVERS AT 2L AND 2R DOORS LOOSE.  MX FOUND 2L DOOR SLIDE/RAFT PACK TOO LOOSE CAUSING COVER NOT TO FIT.  REPLACED 2L DOOR SLIDE/RAFT IAW JOB CARD 26L00025011.  ALSO, REPLACED DUAL LOCK STRIP FOR 2R DOOR. INSTALLED SLIDE COVERS. REF 25-62-50-400-801-C1.
